I'm new to the forum. I was diagnosed with MS in November and have been on Avonex. I also have migraines and have had them for years. My neurologist prescribed topamax and I just started my first dose tonight. I've been online searching for info on side effects, etc. but wanted more specifically to hear about anyone with MS who is using topamax. One of the side effects of topamax is pain and tingling in hands and feet. I already have that pretty consistently from the MS, so I figure that shouldn't bother me. I was on elavil for the nerve pain and for migraine suppression but it really wasn't helping that much with the nerve pain and I was gaining a lot of weight. My neurologist said topamax would be great for migraine suppression. I just want to feel good and be able to exercise and be active with my family.
Welcome to the board! I started this thread so others could see u'r post and u'd get more attention to u'r question.
I'm so glad u found us and hope u'll feel comfortable asking anything u need. This is a great community of people who are all willing to help in any way they can. Feel free to ask questions we'll all do what we can to help u find answers. Also, we have ms chat on Monday's of each week at 6:00pm (cst). I hope u'll be able to join us!
I'm sorry, i can't speak to u'r question on MS and Migraines. I don't have ms, but have been closely looked at for migraines. At this point my probs aren't considered to be migraines, so i guess i can't offer any help here. I'm sure others will be along soon to post tho. Take good care and, again, welcome to the board.